# SDR SWAA2024111157108

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 47,061 hours, 28,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN GIRT BAR ON GEAR PIN COMPARTMENT BENT.<[01] R&R CONTROL CABIN GIRT BAR ON GEAR PIN COMPARTMENT IAW AMM SIP.
